Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/20578
Title: On graded classical 2-absorbing submodules of graded modules over graded commutative rings
Authors: Al-Zoubi, Khaldoun
Al-Azaizeh, Mariam
Keywords: graded 2-absorbing submodulegraded classical prime submodulegraded classical 2-absorbing submodule
Issue Date: 2018
Publisher: EUT Edizioni Università di Trieste
Source: Khaldoun Al-Zoubi, Mariam Al-Azaizeh, "On graded classical 2-absorbing submodules of graded modules over graded commutative rings", in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 50 (2018)", Trieste, EUT Edizioni Università di Trieste, 2018, pp. 1-10
Part of: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.50 (2018)
Abstract: Let G be a group with identity e. Let R be a G-graded commutative ring and M a graded R-module. In this paper, we will in- troduce the concept of graded classical 2-absorbing submodules of graded modules over a graded commutative ring as a generalization of graded classical prime submodules and investigate some basic properties of these classes of graded modules.
URI: http://hdl.handle.net/10077/20578
ISSN: 0049-4704
eISSN: 2464-8728
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.50 (2018)

Files in This Item:
File Description SizeFormat 
02-Alzoubi.pdf264.92 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

9
checked on Apr 21, 2018

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons